Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes throbbing pain in the lower abdomen?

Answered by
Dr.
Dr. Deepak Sundriyal

Oncologist

Practicing since :2005

Answered : 1545 Questions

default
Posted on Mon, 3 Apr 2017 in Cancer
Question: I have just started experiencing a throbbing pain in my uterus wall. It's been happening for about 3 days now. I use the combipatch and am worried by this
doctor
Answered by Dr. Deepak Sundriyal 1 hour later
Brief Answer:
Hello dear. You require evaluation

Detailed Answer:
Hello dear. So a throbbing pain in the lower abdomen is certainly a cause of concern. For the time being, you can use analgesics like diclofenac or opioids like tramadol, but you must visit emeegency room for evaluation. Throbbing pain points towards some infective process or abscess ir collection and needs evaluation by atleast an ultrasonography.
Thanks and regards
Revert back with reports.
Feel free to ask further
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Deepak Sundriyal 34 minutes later
I have been using the CombiPatch for about six months. I have noticed each time I reapply I have spotting and bleeding for a couple of days. I am in menopause so it concerns me. I asked my gynecologist last time I was there about this and was told this can't be normal and some people. But now that I'm having the throbing I'm worried that it could be related.

I was told it can be normal and some people
doctor
Answered by Dr. Deepak Sundriyal 5 minutes later
Brief Answer:
Thorough evaluation is a must dear

Detailed Answer:
Hello dear.

So the bleeding, new onset spotting and now throbbing pain points towards some type of disorder which can easily be diagnosed by Ultrasonography and a gynaecological examination. Please visit your gynaecologist again. At the earliest.


Thanks and regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Lab Tests
Medical Topics

Recent questions on  Tramadol

doctor1 MD

I feel that the prescribed drugs that I m taken are now causing the same symptoms. I know that the medical industry doesn t recognize mercury toxicity but my brother died of ALS. I began to get the same symptoms in 2006 after years of looking and with no results I had decided to get my amalgams removed . But before I did I took a supplement that had o lot of cilantro in it . I got better. But the symptoms came back. Now after quite some time I had decided to get a split root canal done in 2012. Then I got real sick again. Anyway I was doing fine last summer but I had been on gabapentin and tramadol for some time and now I think that they are causing very bad symptoms while I m trying to quit taking them. Very tired complete exhaustion pain in my hands and feet and in the small of my back. lack of coordination irritability sweating. and more. I am now doing less than prescribed of 200-300mg of gabapentin and tramadol of 50-150mg a day. Yesterday I took just one of each but feel asleep for hours no I feel disoriented and confused. I don t know which way to turn. It s causing great trouble to my mom who is now 78 and doesn t understand any of this. I have gone through hell and back and am a having bad thoughts I stay in my room and am very scared now. Very week . destitute please help

doctor1 MD

hi my wife was home this morning she ate a bite of a glazed doughnut and had some orange juice she took2 ibuprofen and 2 tramadol like she does every day for her back pain, today her eyes swelled shut her nose did too and she went to the ER and they took her blood and a couple hours later told her they dont know whats wrong and sent her home, any Ideas on what be causing her face eyes ears and nose to swell shut??

doctor1 MD

hi I am taking 1 pill a day of tramadol after 8 hours of hard work I don t drink no drugs I do smoke 4 cigarettes a day after 1 hour of taking it I feel getting extra energy, happy and nice feeling to do good stuffs keeps me awake and smiley I don t feel any unordinary sumptoms now its almost 1 year I am taking it what should I do to get off of it . I tried but ...............

doctor1 MD

Hi, here are a list of medications I am currently on: these are ones my arthritis doc. has perscribed: lyrica 75 mg 3x day,metholtrexate tabs 25 mg,metanx tabs 1 tab twice daily,celebrex caps 200mg 1 cap daily,folbic tabs1 tab daily,tramadol hcl tabs 50 mg one tablet 4 times dailyviibryd tabs 40 mg ,i tablet daily with food,savella tablets 50mg 1 tab twice a day,he just added buprropion sr 150 mg tablets1 tablet a day for 30 days, hydrocodone / acetaminophen5-325IB,Iam also taking dexilant DR caps 60 mg 1 cap daily for stomach,diovan tabs 320 mg 1 daily for blood pressure,L-Thyoxine tab 50 mg 1 tab daily and hydrochlorothizire 1 tab daily. I m not sure all these should go together it worries me taking so much but I am in pain most of tne much worse when standing or walking.

doctor1 MD

My wife, age 83, has developed a situation where her dominant hand (left) the index and ring fingers have curled into the palm and those knuckles are swollen . This is very painful with the pain radiating up the arm to the elbow. she has no...

doctor1 MD

I take blood thinner what anti inflammatory can I take

doctor1 MD

I have had shingles twice and had treatment and the shingles vaccine . My shingles were on the left side of my body, under the breast and around my back to the spine, I now have nerve pain , but it has now moved to my right breast and is extremely...